On some singular convolution operators

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)765-769
Number of pages5
JournalBulletin of the American Mathematical Society
Volume75
Issue number4
DOIs
StatePublished - Jul 1969

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On some singular convolution operators'. Together they form a unique fingerprint.

Cite this